`a`
Mathematical Control and Related Fields (MCRF)
 

Null controllability of retarded parabolic equations

Pages: 1 - 15, Volume 4, Issue 1, March 2014      doi:10.3934/mcrf.2014.4.1

 
       Abstract        References        Full Text (396.3K)       Related Articles       

Farid Ammar Khodja - Laboratoire de Mathématiques de Besançon, UMR CNRS 6623, Université de Franche-Comté, F25030 Besançon Cedex, France (email)
Cherif Bouzidi - École Nationale Supérieure des Travaux Publics, Rue Sidi Garidi, BP 32, 16051 Alger, Algeria (email)
Cédric Dupaix - Laboratoire de Mathématiques de Besançon, UMR CNRS 6623, Université de Franche-Comté, F25030 Besançon Cedex, France (email)
Lahcen Maniar - Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech 40000, B.P. 2390, Morocco (email)

Abstract: We address in this work the null controllability problem for a linear heat equation with delay parameters. The control is exerted on a subdomain and we show how the global Carleman estimate due to Fursikov and Imanuvilov can be applied to derive results in this direction.

Keywords:  Controllability and observability, distributed control, linear retarded Parabolic equation, Carleman estimate.
Mathematics Subject Classification:  93B05, 93B07, 47D06, 34K35, 35K10, 35R10.

Received: May 2012;      Revised: December 2012;      Available Online: December 2013.

 References